MAUDE Adverse Event Report: NATUS NEURO INCORPORATED; DURAFORM 4X5 SPONGE SINGLE

NATUS NEURO INCORPORATED; DURAFORM 4X5 SPONGE SINGLE
Model Number 801480
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Meningitis (2389)
Date of Event 12/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Second surgery was done to clean the implant site.Implant will remain in patient; therefore, no further investigation possible.
 
Event or Problem Description
After a procedure involving duraform, patient developed meningitis.A second surgery was done to clean the implant site.

Common Device Name
DURAFORM 4X5 SPONGE SINGLE
Manufacturer (Section D)
NATUS NEURO INCORPORATED
3150 pleasant view road
middleton WI 53562
MDR Report Key8418319
Report Number3010611950-2019-00015
Device Sequence Number19294391
Product Code GXQ
UDI-Device Identifier10886704036746
UDI-Public10886704036746
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K152481
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number801480
Device Catalogue Number801480
Device Lot NumberCT005501
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2019
Initial Report FDA Received Date03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;